Mefprex-P 50mg/125mg Tablet
Written By Dr. Radhika Dua, MDS, BDS
Reviewed By Dr. Varun Gupta, MD Pharmacology, MBBS
Last updated on 12 Nov 2024 | 01:02 AM (IST)
Mefprex-P 50mg/125mg Tablet contains two active ingredients both of which belong to a common class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). It helps to lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Authenticity Assured
required
MRP ₹33.99

0


General Information
Contains
Mefenamic Acid (50mg)+ Paracetamol (125mg)
Marketer
Seagull Pharmaceutical Pvt Ltd
Storage
Store below 30°C
The content is shown in English


Product introduction
Adhere to the prescribed dose, time, and way while giving Mefprex-P 50mg/125mg Tablet to your child. Give it orally, preferably at a fixed time. It can be given before or after food, but giving it after food helps prevent the chance of developing an upset stomach. If your child vomits within 30 minutes of taking this medicine, give the same dose again. Avoid giving more than the recommended dose for fast relief as that may cause unwanted effects in your child.
Some children develop certain mild side effects like nausea, vomiting, stomach pain, heartburn, and diarrhea after taking this medicine. In case your child develops these side effects, do not worry as these are mostly temporary and resolve on their own. But, if these effects persist or become bothersome for your child, do consult your child’s doctor on a priority basis.
Before giving Mefprex-P 50mg/125mg Tablet to your child, do inform the doctor if your child is allergic to any medicine or products or has a history of any heart problems, birth defects, liver disease, kidney disease, lung disease, or bleeding disorder. This information is critical for dose alteration and helps in planning your child's overall treatment.
Some children develop certain mild side effects like nausea, vomiting, stomach pain, heartburn, and diarrhea after taking this medicine. In case your child develops these side effects, do not worry as these are mostly temporary and resolve on their own. But, if these effects persist or become bothersome for your child, do consult your child’s doctor on a priority basis.
Before giving Mefprex-P 50mg/125mg Tablet to your child, do inform the doctor if your child is allergic to any medicine or products or has a history of any heart problems, birth defects, liver disease, kidney disease, lung disease, or bleeding disorder. This information is critical for dose alteration and helps in planning your child's overall treatment.
Uses of Mefprex-P Tablet
Benefits of Mefprex-P Tablet
Pain relief
Mefprex-P 50mg/125mg Tablet is a combination of medicines used to treat aches and pains. It blocks chemical messengers in the brain that tell us we have pain. It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis and muscle aches.
Take it as it is prescribed to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time.
Mefprex-P 50mg/125mg Tablet is a combination of medicines used to treat aches and pains. It blocks chemical messengers in the brain that tell us we have pain. It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis and muscle aches.
Take it as it is prescribed to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time.
Treatment of Fever
Mefprex-P 50mg/125mg Tablet is also used to reduce a high temperature (fever). It works by blocking the release of certain chemical messengers that cause fever. It may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor.
Mefprex-P 50mg/125mg Tablet is also used to reduce a high temperature (fever). It works by blocking the release of certain chemical messengers that cause fever. It may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor.
Side effects of Mefprex-P Tablet
Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them
Common side effects of Mefprex-P
- Nausea
- Vomiting
- Abdominal pain
- Heartburn
- Diarrhea
- Dizziness
How to use Mefprex-P Tablet
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Mefprex-P 50mg/125mg Tablet may be taken with or without food, but it is better to take it at a fixed time.
How Mefprex-P Tablet works
Mefprex-P 50mg/125mg Tablet contains Mefenamic acid and paracetamol as its active ingredients. Both these ingredients are non-steroidal anti-inflammatory drugs (NSAIDs). Mefprex-P 50mg/125mg Tablet works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).
Quick tips
- Mefprex-P 50mg/125mg Tablet is used to reduce pain as well as fever in children and infants.
- Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
- Maintain a log of your child’s temperature. If you do not see any improvement, contact your child’s doctor for advice.
- Keep a track of the dose and the frequency in which you have given this medicine to your child. This will help prevent overdosing.
- Practice self-care tips like:
- Give plenty of fluids to your child to ensure proper body hydration (water-levels)
- Give your child a balanced diet
- Encourage your child to have optimum sleep since sick children get tired soon and getting plenty of rest helps them recover faster.
- Stop the medicine and consult your child’s doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.
- Mefprex-P 50mg/125mg Tablet is used to reduce pain and swelling in various conditions.
Safety advice

Alcohol
UNSAFE
It is unsafe to consume alcohol with Mefprex-P 50mg/125mg Tablet.

Pregnancy
CONSULT YOUR DOCTOR
Mefprex-P 50mg/125mg Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.

Breast feeding
SAFE IF PRESCRIBED
Mefprex-P 50mg/125mg Tablet is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.

Driving
UNSAFE
Mefprex-P 50mg/125mg Tablet may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur.

Kidney
CAUTION
Mefprex-P 50mg/125mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Mefprex-P 50mg/125mg Tablet may be needed. Please consult your doctor.
Use of Mefprex-P 50mg/125mg Tablet is not recommended in children with severe kidney disease.
Use of Mefprex-P 50mg/125mg Tablet is not recommended in children with severe kidney disease.

Liver
SAFE IF PRESCRIBED
Mefprex-P 50mg/125mg Tablet is safe to use in patients with liver disease. No dose adjustment of Mefprex-P 50mg/125mg Tablet is recommended.
Regular monitoring of the liver by getting liver function tests (LFT) is recommended if your child is taking Mefprex-P 50mg/125mg Tablet for a long time.
Regular monitoring of the liver by getting liver function tests (LFT) is recommended if your child is taking Mefprex-P 50mg/125mg Tablet for a long time.

Frequently asked questions
Your doctor will prescribe the dose according to your child’s condition and body weight. Stick to the prescribed dosing schedule as that is the best way to ensure safe and complete recovery of your child.
No, it is not recommended to alter the dose of the medicine without consulting a doctor. While an unnecessary increase in dose may lead to toxicity, a sudden lowering of the dosing may cause recurrence of symptoms. So, for best results, speak to your child’s doctor if you feel a change in dose may be needed.
No. Mefprex-P 50mg/125mg Tablet cannot be given to everyone in the same dose. The doctor decides the appropriate dose based on the child’s age and body weight. Since the dose changes so unpredictably, you must never give any dose of this medicine to anyone without consulting a doctor. Follow your doctor’s instructions carefully to get the most benefit.
The doctor may advise you to keep giving Mefprex-P 50mg/125mg Tablet to your child for a few days to weeks, depending upon the severity of the illness. You’ll notice that the pain or fever will reduce and your child will start feeling better gradually as the course approaches its end. In case your child continues to feel unwell even after completion of the full prescribed course of the medicine, consult your child’s doctor as soon as possible.
Mefprex-P 50mg/125mg Tablet is well-tolerated by most children. However, if your child experiences any intolerable episodes like persistent vomiting, body swelling, decreased urine frequency, serious allergic reaction, and severe pain due to gastric ulcers, then rush to your doctor on an immediate basis.
Store Mefprex-P 50mg/125mg Tablet at room temperature, in a dry place, away from direct heat and light. Avoid leaving medicines within the reach and sight of children.
Withhold Mefprex-P 50mg/125mg Tablet from at least 3 to 5 days before a surgical procedure to prevent excessive bleeding. In case of any confusion, it is best to reach out to your child’s doctor.
Mefprex-P 50mg/125mg Tablet can sometimes interact with other medicines or substances. Tell your doctor about any other medicines your child is taking before starting Mefprex-P 50mg/125mg Tablet. Also, check with your child’s doctor before giving any medicine to your child.
Fact Box
Habit Forming
No
Therapeutic Class
PAIN ANALGESICS
Related lab tests
References
- Mefenamic Acid [FDA Label]. 2008. [Accessed 20 Jan. 2021] (online) Available from:
- University of Michigan: C.S. Mott Children’s Hospital. Mefenamic acid. [Accessed 20 Jan. 2020] (online) Available from:
- Dewan P, Gupta P. 50 Years Ago in The Journal of Pediatrics: Mefenamic Acid: An Antipyretic for Use in Children. J Pediatr. 2018;198:66. [Accessed 20 Jan. 2020] (online) Available from:
- Royal College of Paediatrics and Child Health. Medicines for Children - information for parents and carers. [Accessed 26 Dec. 2020] (online) Available from:

Related products
Products related to Mefprex-P 50mg/125mg Tablet

100% genuine products

Safe & secure payments

No contact delivery

Fully sanitized facilities
Patient concerns
Infection near nail of little finger
Dr. Sfurti Mann
Diabetology
Take tab zerodol p for pain relief Get CBC and RBS checked
I have two days fever, I take sinarest and cefran 500 mg tablet , but not relief please sussed me.
Dr. Sfurti Mann
Diabetology
Take tab zerodol p twice daily for fever
Want to know more
We provide you with authentic, trustworthy and relevant informationHave issue with the content
Disclaimer
Tata 1mg's sole intention is to ensure that its consumers get information that is expert-reviewed, accurate and trustworthy. However, the information contained herein should NOT be used as a substitute for the advice of a qualified physician. The information provided here is for informational purposes only. This may not cover everything about particular health conditions, lab tests, medicines, all possible side effects, drug interactions, warnings, alerts, etc. Please consult your doctor and discuss all your queries related to any disease or medicine. We intend to support, not replace, the doctor-patient relationship.
Marketer details
Name: Seagull Pharmaceutical Pvt Ltd
Address: 305-307, Ansal Imperial Tower, C Block Community Centre, Naraina Vihar, New Delhi-110028, India
Address: 305-307, Ansal Imperial Tower, C Block Community Centre, Naraina Vihar, New Delhi-110028, India
Vendor Details
Country of origin: India
Lab tests offered by us
- CBC (Complete Blood Count)
- FBS (Fasting Blood Sugar)
- Thyroid Profile Total (T3, T4 & TSH)
- HbA1c (Glycosylated Hemoglobin)
- Glucose - Postprandial
- Lipid Profile
- Vitamin D (25-Hydroxy)
- Urine R/M (Urine Routine & Microscopy)
- Coronavirus Covid-19 Test (RT-PCR technique)
- LFT (Liver Function Test)
- Kidney Function Test
- TSH (Thyroid Stimulating Hormone) Ultrasensitive
- ESR (Erythrocyte Sedimentation Rate)
- Uric Acid
- Vitamin B12
- C- Reactive Protein Quantitative
- Urine Culture and Sensitivity
- Serum Electrolyte
- Serum Calcium
- Creatinine
- Diabetes Screening
- KFT with Electrolytes (Kidney Function Test with Electrolytes)
- Cholesterol - Total
- Hemoglobin
- Complete Haemogram
Why we need a prescription?
Provide right medicines
Prescriptions are complex documents. We proof read and recheck at various steps to provide you the right medication in the correct form and dose
In accordance with the law
Most medicines cannot be sold without a valid prescription, as per the Drugs and Cosmetics Act, 1940 and Rules, 1945













